# SDR USAA960614

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23115
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 947
- Part time: 35,514 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND 1 INCH BY 55 INCH CORRODED AREA FLOOR BEAM BS 947 BL 30 INCH - RBL 25 INCH.  INSTALLED T-CAP REPAIR, REPAIRED TR 53-10-05 C AND SPM.  CORROSION TASK NR C53-107-02, CORROSION LEVLE 1.  (M)
